MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION PRIME; ILIAC LIMB
Model Number TV-IL1422120-E
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Other text : devices remain implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation prime abdominal aortic aneurysm stent system.Approximately three and a half (3.5) years post initial procedure, the patient presented with a type ib endoeak.The physician elected to treat the patient by implanting one (1) ovation ix extender on (b)(6).The final patient status post secondary intervention is unknown.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported ovation prime, type ib endoleak (of the right common iliac artery) is unconfirmed.The reported additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type ii endoleak (site unknown) occurred that was not in the event as reported.This finding was discovered during an examination of discharge summary dated 16 october 2022.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6 investigation finding codes; remove 3233.H6 investigation conclusion codes; remove 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation prime abdominal aortic aneurysm stent system.Approximately three and a half (3.5) years post initial procedure, the patient presented with a type ib endoeak.The physician elected to treat the patient by implanting one (1) ovation ix extender on (b)(6) 2019.The final patient status post secondary intervention is unknown.Additional information: clinical assessment identified that a non-device-related type ii endoleak was also present.

Brand Name
OVATION PRIME
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key16665100
Report Number3008011247-2023-00043
Device Sequence Number12413995
Product Code MIH
UDI-Device IdentifierM701TVIL1422120E1
UDI-Public+M701TVIL1422120E1/$$3171218FS10081419I
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2017
Device Model NumberTV-IL1422120-E
Device Catalogue NumberTV-IL14122120-E
Device Lot NumberFS100814-19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME FILL POLYMER, LN FF031815-01; OVATION PRIME ILIAC LIMB, LN FS082614-06; OVATION PRIME MAIN BODY, LN FS082514-60
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale